It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Need some support
Apr 1, 2007
Hi

Im still not feeling to great. Ive been on my tablets (Citalopram) 3 and a half weeks now and am only feeling mimimal difference. I first felt a difference after exactly 3 weeks, my tiredness seemed to get better and i didnt feel dizzy or lightheaded (still havent) But today ive had a bad day, the tiredness came back and i once again found myself in daydream mode. Im also seeing dark spots in my eyes which are worse whn looking at white sheets of paper making it very hard to read. Also still feeling a bit of dearealization which i think is linked to the tiredness?

Im just struggling i hate these feelings and just want them to go. Im worried because the tablets havent kicked in and i havnt managed to find many other anxiety suffers who list tiredness or 'daydream' mode as a main symptom. Both of these things are further making me think that i dont actually have anxiety but insted something worse.

It always feels as though my head is 'bunged up' and ive got a really annoying / worrying crackling or popping sound in the back of my head/neck which has been there for about 3 months and doesnt seem to show any signs of going. Life is just so hard i thought i mite have been starting to get better but today has been such a hard day.

Sorry if this message doesnt make much sense ive just got so many thoughts going through my head to list down and i want to feel back to normal again. Im feeling really sad

Please help me if you can, Thanks

Jarvis





All times are GMT -7. The time now is 10:13 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!